New York, 2012Damaging Wind in New York, July 28, 2012
July 28, 2012 · NWS ALY · 1 event in 1 county or zone
An upper level disturbance was approaching the region from the Midwest. At the same time, a stalled surface boundary remained just to the south of the region across the northern Mid-Atlantic states.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance was approaching the region from the Midwest. At the same time, a stalled surface boundary remained just to the south of the region across the northern Mid-Atlantic states. Dewpoints were quite high across the area, with ample low-level moisture. Despite limited wind shear and instability aloft, one thunderstorm became severe, with damaging wind gusts. In addition, cloud to ground lightning and heavy rainfall impacted portions of the Mid-Hudson Valley. Local media reported about 3,560 people without power across Ulster and Dutchess Counties as a result of the thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jul 28, 9:28 AM EST, 47 minutes earlier.
Area forecast discussion, Jul 28, 9:28 AM EST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1028 AM EDT SAT JUL 28 2012
.SYNOPSIS...
A SLOW MOVING UPPER LEVEL DISTURBANCE APPROACHING FROM THE
EASTERN GREAT LAKES WILL PRODUCE SHOWERS AND EMBEDDED
THUNDERSTORMS WITH LOCALLY HEAVY RAIN THROUGH MUCH OF TONIGHT AND
IN SOME AREAS INTO SUNDAY MORNING BEFORE DEPARTING SUNDAY
AFTERNOON. SLIGHTLY DRIER WEATHER IS THEN EXPECTED SUNDAY
AFTERNOON...ALTHOUGH ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL STILL BE POSSIBLE MAINLY FROM THE HUDSON VALLEY
EAST.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPPER LEVEL ENERGY IN THE GREAT LAKES TRACKING SLOWLY BUT STEADILY
EAST...AND RAIN AND SCATTERED THUNDERSTORMS BUILDING EAST. ANOTHER
AREA OF RAIN AND EMBEDDED SCATTERED THUNDERSTORMS TRACKING OUT OF
THE CATSKILLS...EAST OT PARTS OF THE SOUTHERN BERKSHIRES. THE
HEAVIEST RAIN...THOUGH...IS OVER LONG ISLAND...CLOSER TO WHERE
THE SURFACE DEW POINT BOUNDARY IS. CLOUDS HAVE SPREAS ACROSS THE
REGION AND OTHER THAN A FEW FLEETING BRIGHT PERIODS BETWEEN AREAS
OF RAIN...THE REGION SHOULD BE MOSTLY CLOUDY TO CLOUDY ALL
AFTERNOON.
THE FLASH FLOOD WATCH WILL REMIAN IN EFFECT...ALTHOUGH WITH THE
PERSISTENT DRY CONDITIONS THIS SUMMER AND HIGH FLASH FLOOD
GUIDANCE...AND THE MAIN LOW LEVEL FOCUS TO THE SOUTH...IT SEEMS ANY
THREAT OF FLASH FLOODING WOULD BE QUITE ISOLATED IF ANY. ENSEMBLE
PROBABILITIES FOR 1 INCH IN 24 HOURS ARE QUITE LOW...AND THE
SATELLITE BLENDED TOTAL PWAT AND PERCENT ABOVE NORMAL TOTAL PWAT
SHOWS THE MOST EXTREME VALUES SOUTH OF OUR FORECAST AREA AND NOT
BUILDING NORTH MUCH IF AT ALL.
THERE HAS BEEN SOME URBAN AND STREET FLOODING IN CENTRAL AND
WESTERN NY DUE TO RAIN AND THUNDERSTORMS WITHIN THE UPPER
DEFORMATION AREA OF THE UPPER IMPULSE...AND THAT WILL WORK ACROSS
OUR REGION THIS AFTERNOON. AREA 12Z SOUNDINGS NOT TOO UNSTABLE...
BUT THE MOISTURE AND RELATIVELY WEAK STEERING FLOW IS SEEN...BUT
BACKGROUND FLOW HIGHER ALOFT...STEERING THE UPPER IMPULSE SHOWS
ENOUGH FLOW TO KEEP THE UPPER ENERGY MOVING EAST STEADILY.
SO...EMBEDDED SCATTERED THUNDERSTORM ACTIVITTY STEERED BY THE
WEAKER MIDLEVEL WINDS COULD BE SLOWER MOVING AND CONTRIBUTE TO
SOME URBAN AND SMALL STREAM FLOODING AND MAYBE EVEN SOME ISOLATED
FLASH FLOODING.
SO...WILL KEEP AN EYE FOR ADDITIONAL DEVELOPMENT AS THE ATMOSPHERE
BECOMES A LITTLE MORE UNSTABLE THIS AFTERNOON AND WILL CLOSLEY
CHECK ON THE RADAR RAINFALL ESTIMATES AND OBSERVATIONS FOR FLOOD
POTENTIAL. SOME MINOR ADJUSTMENTS TO THE RAIN CHANCES AND
TEMPERATURES BASED ON CURRENT OBSERVATIONS AND TRENDS.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
ON SUNDAY...EXPECT CONDITIONS TO GRADUALLY IMPROVE FROM WEST TO
EAST DURING THE MORNING AS THE UPPER TROUGH AND ASSOCIATED VORT
AXIS SLIDE EAST OF FA BY MID DAY. THERE WILL STILL BE ISOLATED TO
SCATTERED CONVECTION DURING THE AFTERNOON PRIMARILY FROM THE
HUDSON VALLEY EAST WITH MLMUCAPES UP TO AROUND 1000 J/KG. EXPECT
HIGHS ON SUNDAY IN THE UPPER 70S TO MID 80S WITH LOWEST READINGS
ACROSS WESTERN NEW ENGLAND WHERE PCPN WILL LINGER LONGEST.
SUNDAY NIGHT AND MONDAY...DRY WEATHER IS EXPECTED AS A RIDGE OF
HIGH PRESSURE MOVES ACROSS FA SUNDAY NIGHT AND OFF THE EASTERN
SEABOARD ON MONDAY. EXPECT LOWS SUNDAY NIGHT IN THE MID 50S TO MID
60S AND HIGHS ON MONDAY IN THE UPPER 70S TO MID 80S.
MONDAY NIGHT...CLOUDS ARE EXPECTED TO INCREASE WITH A SLIGHT
CHANCE OF SHOWERS LATE AT NIGHT ACROSS THE SOUTHERN TWO THIRDS OF
THE FA AS AN AREA OF LOW PRESSURE MOVES NORTH ALONG THE EASTERN
SEABOARD. THE BIG QUESTION AT THIS TIME IS WHETHER THIS SYSTEM
WILL BE CLOSE ENOUGH TO THE COAST TO IMPACT ANY OF THE FA MONDAY
NIGHT...THUS THE REASON FOR SLIGHT CHANCE POPS. EXPECT LOWS IN THE
MID 50S TO MID 60S.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
HAVE GENERALLY UTILIZED A 50/50 BLEND OF 18Z/28 HPC MOS
GUIDANCE...AND 00Z/28 GMOS.
MUCH OF THIS PERIOD WILL BE DOMINATED BY A GENERAL S/SW LOW LEVEL
FLOW...WITH WARM AND HUMID CONDITIONS...ALONG WITH MAINLY DIURNALLY
DRIVEN SCATTERED SHOWERS/THUNDERSTORMS. NUMERICAL GUIDANCE SUGGESTS
THAT WEDNESDAY...AND PERHAPS AGAIN SATURDAY MIGHT HAVE THE BEST
CHANCE FOR HIGHER POPS...AS POSSIBLE UPPER LEVEL SHORTWAVES AND
ASSOCIATED SURFACE FRONTS/TROUGHS MAY PASS THROUGH DURING THESE
TIMES.
EXPECT TEMPS TO AVERAGE NEAR TO ABOVE SEASONAL LEVELS...WITH DAYTIME
HIGHS GENERALLY NEAR AVERAGE...AND OVERNIGHT MINS A BIT ABOVE
SEASONAL LEVELS DUE TO CLOUDS...AND HIGHER HUMIDITY LEVELS. MAX
TEMPS SHOULD REACH THE LOWER/MID 80S IN VALLEYS...AND UPPER
70S/LOWER 80S ACROSS HIGHER ELEVATIONS. OVERNIGHT MINS SHOULD BE IN
THE LOWER/MID 60S IN VALLEYS...AND UPPER 50S/LOWER 60S ACROSS HIGHER
ELEVATIONS.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
A NEARLY STATIONARY FRONTAL BOUNDARY WILL REMAIN ACROSS SOUTHERN
AREAS TODAY AND TONIGHT. AN UPPER LEVEL DISTURBANCE WILL APPROACH
FROM THE WEST TODAY...AND WILL INTERACT WITH THIS FRONTAL
BOUNDARY...CAUSING NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP
LATER THIS MORNING AND PERSISTING INTO SAT EVENING.
ANY AREAS OF IFR/MVFR CIGS SHOULD BECOME VFR BETWEEN 13Z-15Z/SAT.
THEN...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO
DEVELOP BETWEEN 16Z-18Z/SAT...AND SHOULD PERSIST INTO EARLY THIS
EVENING. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AT ALL TAF
SITES WITHIN SHOWERS/TSTMS...ALONG WITH MVFR/IFR VSBYS. MVFR/IFR
VSBYS AND CIGS ARE THEN EXPECTED THROUGH 12Z/SUNDAY AT THE TAF
SITES...AS THE AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS
DECREASE...WITH AREAS OF FOG DEVELOPING IN THEIR WAKE.
WINDS WILL GENERALLY BE LIGHT AND VARIABLE THROUGH
12Z/SUNDAY...ALTHOUGH MAY TREND INTO THE NE TO E AT LESS THAN 8 KT
THIS AFTERNOON. WINDS WILL BE VARIABLE IN DIRECTION...AND
STRONGER IN AND NEAR ANY THUNDERSTORMS.
OUTLOOK...
SUN-MON...VFR. NO SIG WX. MVFR/IFR POSSIBLE IN AM FOG/LOW CLOUDS.
TUE-WED...VFR/MVFR...CHC SHRA/TSRA.
&&
.FIRE WEATHER...
WET FLAG CONDITIONS ARE EXPECTED INTO SUNDAY MORNING.
A SLOW MOVING UPPER LEVEL DISTURBANCE APPROACHING FROM
THE EASTERN GREAT LAKES WILL PRODUCE SHOWERS AND EMBEDDED
THUNDERSTORMS WITH HEAVY RAIN THROUGH MUCH OF TONIGHT AND IN SOME
AREAS INTO SUNDAY MORNING BEFORE DEPARTING SUNDAY AFTERNOON.
SLIGHTLY DRIER WEATHER IS THEN EXPECTED SUNDAY AFTERNOON...ALTHOUGH
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL STILL BE
POSSIBLE MAINLY FROM THE HUDSON VALLEY EAST.
RELATIVE HUMIDITY VALUES WILL ONLY DROP TO 55 TO 80 PERCENT
TODAY...RISE TO 90 TO 100 PERCENT TONIGHT...AND DROP TO 35 TO 75
PERCENT ON SUNDAY.
WINDS WILL GENERALLY BE LIGHT AND VARIABLE TODAY THROUGH SUNDAY.
&&
.HYDROLOGY...
FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE FORECAST AREA
EXCLUDING THE WESTERN ADIRONDACKS FROM 11 AM THIS MORNING UNTIL 11
AM SUNDAY.
SHOWERS AND EMBEDDED THUNDERSTORMS WILL BECOME MORE NUMEROUS
ACROSS MUCH OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND
LATER THIS MORNING AND CONTINUE THROUGH MUCH OF TONIGHT BEFORE
DIMINISHING LATE TONIGHT AND SUNDAY MORNING. THE COMBINATION OF A
WARM AND VERY HUMID AIRMASS IN PLACE ACROSS OUR REGION...A SLOW
MOVING UPPER LEVEL DISTURBANCE DRIFTING EAST FROM THE EASTERN
GREAT LAKES...AND WEAK WIND FIELDS IN THE LOW TO MID LEVELS OF THE
ATMOSPHERE WILL RESULT IN SHOWERS AND THUNDERSTORMS WITH VERY
HEAVY RAIN...WHICH ARE LIKELY TO MOVE VERY SLOWLY AND EVEN BACK
BUILD. THE SHOWERS AND THUNDERSTORMS WILL PRIMARILY MOVE FROM
SOUTHWEST TO NORTHEAST AT 10 TO 20 MPH...HOWEVER AT TIMES THEY MAY
APPEAR TO BE NEARLY STATIONARY. BY THE TIME THE SHOWERS AND
THUNDERSTORMS DIMINISH LATE TONIGHT INTO SUNDAY MORNING MUCH OF
THE WATCH AREA CAN EXPECT 1 TO 3 INCHES OF RAIN...WITH ISOLATED
AMOUNTS OF 3 TO 6 INCHES. THE GREATEST THREAT OF SHOWERS AND
THUNDERSTORMS WITH HEAVY RAIN WILL TRANSLATE FROM THE EASTERN
CATSKILLS...MOHAWK VALLEY AND HUDSON VALLEY THIS MORNING THROUGH
THIS AFTERNOON INTO THE TACONICS AND WESTERN NEW ENGLAND LATER
THIS EVENING INTO SUNDAY MORNING.
THE MAIN THREAT OF FLOODING IS EXPECTED TO BE ON SMALL STREAMS AS
WELL AS POORLY DRAINED LOW LYING AREAS. IN ADDITION...SIGNIFICANT
WITHIN BANK RISE MAY OCCUR ON SOME OF SMALLER MAINSTEM RIVERS.
IT DOES APPEAR THAT IT WILL BE A FAIRLY ACTIVE WEEK FOR
PRECIPITATION WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
SUNDAY AFTERNOON AND MORE SCATTERED SHOWERS AND THUNDERSTORMS EACH
AFTERNOON FROM TUESDAY THROUGH FRIDAY WITH MONDAY LIKELY BEING THE
ONLY DRY DAY.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CTZ001-013.
NY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NYZ038>043-
047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MAZ001-025.
VT...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR VTZ013>015.
&&
SYNOPSIS...11
NEAR TERM...NAS
SHORT TERM...11
LONG TERM...KL
AVIATION...KL
FIRE WEATHER...11
HYDROLOGY...11Hazardous weather outlook, Jul 28, 9:38 AM EST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1038 AM EDT SAT JUL 28 2012
CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084-
VTZ013>015-291100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1038 AM EDT SAT JUL 28 2012
...FLASH FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH
SUNDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK
EXCLUDING THE WESTERN ADIRONDACKS...AND SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
NON SEVERE THUNDERSTORMS ARE POSSIBLE TODAY INTO TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY
AFTERNOON.
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON FROM TUESDAY
THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE LATER THIS MORNING OR THIS
AFTERNOON. SPOTTERS ARE REQUESTED TO SEND RAINFALL REPORTS OF 2
INCHES OR MORE AS WELL AS ANY REPORTS OF FLOODING OR NEAR BANKFULL
BODIES OF WATER TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE
WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE.
NYZ032-033-291100-
NORTHERN HERKIMER-HAMILTON-
1038 AM EDT SAT JUL 28 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST
CENTRAL NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE POSSIBLE TODAY
INTO THIS EVENING. HEAVY RAIN IS POSSIBLE WITH ANY THUNDERSTORMS
AND PONDING OF WATER MAY OCCUR IN LOW LYING AREAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON FROM TUESDAY
THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 9:53 AM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1053 AM EDT SAT JUL 28 2012
NYZ060-061-064>066-281530-
EASTERN ULSTER NY-WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
WESTERN COLUMBIA NY-EASTERN COLUMBIA NY-
1053 AM EDT SAT JUL 28 2012
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF ULSTER...DUTCHESS
AND COLUMBIA COUNTIES IN EAST CENTRAL NEW YORK...
AT 1049 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WITH RAINFALL OF
1 TO 2 INCHES AN HOUR. THIS STORM WAS LOCATED NEAR RHINEBECK AND
MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF STANFORDVILLE BY 1115 AM...
PINE PLAINS BY 1125 AM...
ANCRAM AND 6 MILES WEST OF MILLERTON BY 1130 AM.
LAT...LON 4186 7401 4203 7404 4211 7350 4207 7351
4205 7349 4200 7349 4187 7350
TIME...MOT...LOC 1451Z 264DEG 18KT 4196 7390Thunderstorm Wind, Dutchess
- When
- July 28, 10:15 AM EST
- Where
- Dutchess County, 0.78 mi SW of Fraleighs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 41.993, -73.842
A newspaper reported that thunderstorm winds downed a large tree limb and power wires onto a car on Route 199 in the town of Milan. The driver of the vehicle, who was uninjured, was trapped in the car for over an hour. As a result of the fallen wires, 1200 people lost power.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, July 28 to 31, 201220 injured · 21 events
- Hail and Damaging Winds in New Jersey, July 28, 2012$1.1 million · 1 in hail · 30 events
- Flash Flooding and Flooding in Massachusetts, July 28, 2012$195,000 · 4 events
- Hail and Damaging Winds in North Dakota, July 28, 2012$75,000 · 1.75 in hail · 15 events
- Flash Flood and Hail in Pennsylvania, July 28, 2012$105,000 · 1 in hail · 3 events
- Flash Flooding and Flooding in Rhode Island, July 28, 2012$75,000 · 4 events
- Flash Flood and Damaging Winds in North Carolina, July 28, 2012$27,000 · 57 kt wind · 22 events
- Damaging Winds and Lightning Strikes in South Carolina, July 28, 20121 injured · $28,000 · 55 kt wind · 9 events
- Damaging Winds in South Carolina, July 28, 20121 injured · $27,000 · 60 kt wind · 4 events
- Hail and Damaging Wind in Pennsylvania, July 28, 2012$30,000 · 1 in hail · 7 events
- Flash Flood and Flooding in Connecticut, July 28, 2012$35,000 · 3 events
- Flash Flooding and Damaging Wind in Arizona, July 28, 2012$21,000 · 52 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 388640.